# SDR SWAA2022071929915

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 57,797 hours, 34,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLIDE/OVERWING EMERGENCY LIGHT INOP. / [01] REPLACED LH SLIDE/OVERWING EMERGENCY LIGHT LAMP REF AMM 33-51-04. OPS CHECK GOOD.
